Alert archive / Georgia / Tornado Warnings in 2004
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jul 15, 2004, 3:42 PM EDT for Wayne County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2004, 3:42 PM EDT (19:42 UTC)
- Expired
- Jul 15, 2004, 4:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 104 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2953 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 151942
TORJAX
GAC305-152015-
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT THU JUL 15 2004
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 415 PM EDT
* AT 330 PM EDT EMERGENCY MANAGEMENT REPORTED A TORNADO 4 MILES
NORTH OF HORTENSE...OR ABOUT 10 MILES SOUTH OF MCKINNON...MOVING
EAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 415 PM EDT...
MCKINNON AND HORTENSE...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3140 8170 3134 8171 3138 8180 3137 8182
3137 8199 3150 8196 3152 8187 3147 8161
3147 8161
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 15, 2:42 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 15, 2:42 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT THU JUL 15 2004 .CURRENTLY...STRONG TO SVR TSTMS ONGOING ACROSS THE E 1/2 OF THE AREA. THIS ACTIVITY IS FIRING IN RESPONSE TO A COMBINATION OF HIGH INSTABILITY...A VORTICITY AXIS EXTENDING FROM THE W ATLC ACROSS N FL TO THE N CENTRAL GOMEX (WITH INDIVIDUAL VORT MAXES MOVING ALONG IT)... AND STRENGTHENING LOW-LEVEL SHEAR. 500 MB TEMPS HAVE DROPPED UPSTREAM TO AROUND -9C AND LIS ARE APPROACHING -10. ONLY NVA (NEGATIVE VORTICITY ADVECTION) NW OF THE AREA IS PREVENTING TSTMS FROM ERUPTING...BUT ISOLD CONVECTION OVER SE AL AND OUR N GA ZONES MAY BE SIGN OF MORE EXTENSIVE DEVELOPMENT LATER IN THE DAY AHEAD OF SFC FRONT. .SHORT TERM...LOSS OF DAYTIME HEATING AND LACK OF DYNAMICS WILL REDUCE POPS THIS EVENING...ALTHO SHEAR AXIS WILL REMAIN ACROSS S ZONES. IN ADDITION...ANY OUTFLOWS INTO VERY UNSTABLE AIR OVER REMAINDER OF ZONES MAY KEEP CONVECTION GOING LATE IF IT CAN DEVELOP. FOR NOW...WILL KEEP CHANCE POPS THRU EVENING OVER MOST ZONES AND DIMINISH TOWARD MIDNIGHT. MAY NEED TO ADJUST THIS TOWARD PRESS TIME. FRI...LACK OF ORGANIZED PVA WILL LEAD TO LESS BUT MORE UNIFORM COVERAGE OF MAINLY AFTN TSTMS. HOWEVER...THIS FCST IS CONTINGENT ON NO IMPULSES MOVING RAPIDLY SE ON BACKSIDE OF ABNORMALLY DEEP ATLC TROF. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY WITH THIS FCST. MAV MOS SHOWS VERY HIGH POPS...WITH MORE THAN 80% ACROSS S ZONES. THINK THIS IS OVERDONE...BUT ALSO DONT BUY LACK OF SIGNIFICANT POPS IN ETA. SO...WILL USE GFS PRECIP FIELD BUT SCALE BACK ROUGHLY 20%. THANX FOR COORD MLB/TBW SAT...MODEL DIFFERENCES CONTINUE WITH GFS DEVELOPING SIGNIFICANT SFC LOW NR KATL. NO SUCH DEVELOPMENT IN ETA SUITE. HOWEVER...MOS NUMBERS CLOSE SO WILL GENERALLY BLEND WITH ROUGHLY 60% AREA-WIDE. .LONG TERM...GRADUALLY REDUCE POPS THRU THE PERIOD AS GFS INDICATES MORE MID-LEVEL DRYING OCCURS AND PATTERN DAMPENS SOMEWHAT BY THE MIDDLE OF NEXT WEEK. && .MARINE...ANOTHER NOCTURNAL SURGE TONIGHT WITH SCEC NEEDED. NOT MUCH CHANGE TO REMAINDER OF FCST. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 94 72 89 / 30 30 20 60 SSI 75 90 76 88 / 40 30 20 60 JAX 73 92 73 90 / 40 40 30 60 SGJ 75 91 75 90 / 40 50 30 60 GNV 72 90 72 88 / 30 50 40 60 OCF 72 89 72 88 / 30 50 40 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && CARROLL/CAMP
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU JUL 15 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151600- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 930 AM EDT THU JUL 15 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS LATE THIS MORNING WITH THE EARLY DEVELOPMENT IN THE SUWANNEE VALLEY AND ALONG THE FLORIDA/GEORGIA STATE LINE. BEST CHANCES MAINLY IN THOSE COUNTIES ALONG AND NORTH OF INTERSTATE 10. STORMS WILL BE MOVING EAST AT 20 MPH. A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE DOWNBURST WIND GUSTS TO 50 MPH...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL TO 2 INCHES OR MORE. HEAT INDICES MAY APPROACH 105 DEGREES IN AREAS THAT DO NOT GET EARLY RAIN...LATER THIS AFTERNOON. INDICES THIS HIGH CAN RESULT IN HEAT EXHAUSTION IN A SHORT AMOUNT OF TIME. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY. DRINK PLENTY OF NON-ALCOHOLIC FLUIDS TO AVOID DEHYDRATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON THROUGH LATE EVENING THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE PERIOD. ISOLATED STORMS WILL PRODUCE STRONG GUSTY WINDS AND HAIL. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. WELSH
In the hours before
Special weather statement, Jul 15, 11:13 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1113 AM EDT THU JUL 15 2004 GAZ164>166-151600- CHARLTON GA-COASTAL CAMDEN GA-INLAND CAMDEN GA- 1113 AM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON AND CAMDEN COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL NOON EDT... AT 1113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES WEST OF COLESBURG TO 7 MILES SOUTH OF KINGSLAND...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF FOLKSTON TO 7 MILES SOUTH OF KINGSLAND...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGSLAND...COLESBURG... WOODBINE...DUNGENESS...KINGS BAY BASE...HARRIETTS BLUFF AND CUMBERLAND ISLAND THROUGH NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. $$
Special weather statement, Jul 15, 12:16 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1216 PM EDT THU JUL 15 2004 FLZ023-151700- BAKER FL- 1216 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 100 PM EDT... AT 1216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF SANDERSON...OR ABOUT 16 MILES NORTH OF RAIFORD...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...MACCLENNY AND GLEN ST. MARY THROUGH 100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Local storm report, Jul 15, 12:33 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1233 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 5 S JACKSONVILLE INTERN 30.41N 81.71W
07/15/2004 0.50 INCH DUVAL FL PUBLIC
PEA TO DIME SIZE HAIL REPORTED IN HIGHLANDS AREA ALONG
WITH 35 KNOT WINDS.
1050 AM TSTM WND DMG 8 N HILLIARD 30.81N 81.92W
07/15/2004 NASSAU FL EMERGENCY MNGR
TREES DOWN BLOCKING ROAD ALONG HWY 121. REPORT RELAYED
FROM ROAD AND BRIDGE DEPT.
1050 AM HAIL 5 NW HILLIARD 30.75N 81.98W
07/15/2004 1.75 INCH NASSAU FL PUBLIC
REPORTED BY TRUCKER AT FRIENDLY EXPRESS TRUCK STOP NEAR
BOULOGNE ALONG HWY 121.
1115 AM TSTM WND GST KINGSLAND 30.79N 81.66W
07/15/2004 45 MPH CAMDEN GA LAW ENFORCEMENT
LIMBS DOWN WITH ESTIMATED WIND GUSTS OF 40 TO 50 MPH.
1115 AM HAIL WOODBINE 30.96N 81.72W
07/15/2004 0.25 INCH CAMDEN GA LAW ENFORCEMENT
REPORTED BY SHERIFFS OFFICER.
1130 AM TSTM WND DMG 2 NW JASPER 30.54N 82.98W
07/15/2004 HAMILTON FL EMERGENCY MNGR
FEW TREES DOWN IN LAKE ALCYON SUBDIVISION. NUMEROUS
LIGHTNING STRIKES.
&&
SECSpecial weather statement, Jul 15, 1:08 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 108 PM EDT THU JUL 15 2004 FLZ025-151800- DUVAL FL- 108 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 200 PM EDT... AT 108 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF JACKSONVILLE INTERNATIONAL AIPORT...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JACKSONVILLE INTERNATIONAL AIRPORT...RIVERSIDE...SAN MARCO...DOWNTOWN JACKSONVILLE...TALLYRAND...OCEANWAY...ARLINGTON AND FORT CAROLINE THROUGH 200 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Jul 15, 1:21 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 121 PM EDT THU JUL 15 2004 GAZ150>152-151800- BRANTLEY GA-PIERCE GA-WARE GA- 121 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...WARE AND PIERCE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 200 PM EDT... AT 121 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF SUNNYSIDE...OR ABOUT 4 MILES SOUTHEAST OF WAYCROSS...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUNNYSIDE...HOBOKEN...RAYBON...NAHUNTA AND HICKOX THROUGH 200 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Jul 15, 2:31 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT THU JUL 15 2004 FLZ037-038-151915- FLAGLER FL-PUTNAM FL- 231 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 315 PM EDT... AT 231 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF LAKE COMO...OR ABOUT 4 MILES NORTHEAST OF POMONA PARK...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAN MATEO...POMONA PARK...LAKE COMO...CRESCENT CITY... ANDALUSIA...ESPANOLA...PALM COAST AND BUNNELL THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:00 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 45 min |
| Jul 15, 12:46 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 44 min |
| Jul 15, 1:45 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 45 min |
| Jul 15, 2:10 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 50 min |
| Jul 15, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 47 min |
| Jul 15, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Bacon | 52 min |
| Jul 15, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 49 min |
| Jul 15, 2:50 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 40 min |
| Jul 15, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 43 min |
| Jul 15, 3:06 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 39 min |
| Jul 15, 3:09 PM EDT | Tornado Warning | JAX | Pierce, Ware | 51 min |
| Jul 15, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 43 min |
| Jul 15, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 48 min |
| Jul 15, 4:00 PM EDT | Tornado Warning | JAX | Ware | 45 min |
| Jul 15, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Jeff Davis | 46 min |
| Jul 15, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 40 min |
| Jul 15, 4:21 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 39 min |
| Jul 15, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 39 min |
| Jul 15, 4:48 PM EDT | Tornado Warning | JAX | Bacon | 57 min |
| Jul 15, 4:52 PM EDT | Tornado Warning | JAX | Coffee | 8 min |
| Jul 15, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 37 min |
| Jul 15, 5:15 PM EDT | Tornado Warning | JAX | Ware | 30 min |
| Jul 15, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 41 min |
| Jul 15, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 40 min |
| Jul 15, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 47 min |
| Jul 15, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 62 min |
| Jul 15, 6:03 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 42 min |
| Jul 15, 6:06 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 54 min |
| Jul 15, 6:26 PM EDT | Tornado Warning | JAX | Glynn | 34 min |
Nearby
Tornado Warnings in Georgia, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.